# SDR AALA202507047345

- Difficulty date: June 25, 2025
- Submitted: July 5, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON CENTER WING BOX FR36 FRONT SPAR VERTICAL STRINGER N5 ZONE 1, CRACK DIRECTION AT 12 O CLOCK D= 0.091 IN. MAINTENANCE PERFORMED PERMANENT REPAIR ON CENTER WING BOX FR36 FRONT SPAR VERTICAL STRINGER 5 (BEAM Y-765) IAW EA 364522 PART D AND DWG R57112154
